Portugaliae Mathematica   EMIS ELibM Electronic Journals

Vol. 60, No. 4, 2003 · Contents

Journal Home

All Journals

ELibM Home



M. Graça Temido:
New Limiting Distributions of Maxima of Independent Random Variables

Mohammed Aassila:
Decay of Solutions of Some Nonlinear Equations

Boris V. Kapitonov and G. Perla Menzala:
Uniform Stabilization and Exact Control of a Multilayered Piezoelectric Body

Serge Nicaise and Ouahiba Zaïr:
Identifiability, Stability and Reconstruction Results of Sources by Interior Measurements

E. Bisognin, V. Bisognin, R. Coimbra Char\ ao and A.F. Pazoto:
Asymptotic Expansion for a Dissipative Benjamin--Bona--Mahony Equation with Periodic Coefficients

Publication date for this issue: 9 Feb 2006. This page was last modified: 27 Nov 2007.

© 2003 Sociedade Portuguesa de Matemática
© 2003–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition